# SDR NOCA12606

- Difficulty date: August 28, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 0205K0S600
- Part serial: 941197
- Condition: Failed
- Location: Overheat Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINES STARTED EICAS MESSAGE "R TURB O/H DET 2".  REMOVED AND REPLACED OVERHEAT DETECTOR SWITCH.
